Go to AfricaBib home

Go to AfricaBib home Education in Africa Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:The African roots of modern mathematics
Author:Mse, G.S.
Year:2002
Periodical:African Journal of Education Studies (ISSN 1815-0470)
Volume:1
Issue:1
Period:June
Pages:80-86
Language:English
Notes:biblio. refs.
Geographic term:Africa
Subjects:education
indigenous knowledge
mathematics
Views